# SDR 2000UALA00390

- Difficulty date: July 6, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 37,096 hours, 20,062 cycles
- Engine: Ge CFM56*
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 100 KNOTS AFTER THE PACK MASTER CAUTION LIGHT ILLUMINATED.
